Table of Contents Author Guidelines Submit a Manuscript
Journal of Chemistry
Volume 2015, Article ID 486501, 2 pages

Transport Phenomena in Porous Media and Fractal Geometry

1College of Science, China Jiliang University, Hangzhou 310018, China
2Hubei Subsurface Multi-Scale Imaging Key Laboratory, Institute of Geophysics and Geomatics, China University of Geosciences, Wuhan 430074, China
3Department of Mining and Materials Engineering, McGill University, Montreal, QC, Canada H3A 2A7
4Department of Chemical and Biomolecular Engineering, National University of Singapore, Singapore 117585
5School of Physics, Huazhong University of Science and Technology, Wuhan 430074, China

Received 1 July 2015; Accepted 2 July 2015

Copyright © 2015 Peng Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Peng Xu, Jianchao Cai, Agus Pulung Sasmito, Sachin Vinayak Jangam, and Boming Yu, “Transport Phenomena in Porous Media and Fractal Geometry,” Journal of Chemistry, vol. 2015, Article ID 486501, 2 pages, 2015.